Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Kruzhilin Nikolai Georgievich
(recent publications)
| by years | scientific publications | by types |

1. N. G. Kruzhilin, S. Yu. Orevkov, “Plane algebraic curves in fancy balls”, Izv. Math., 85:3 (2021), 407–420  mathnet  crossref  crossref  isi  elib  scopus
2. N. G. Kruzhilin, “Proper holomorphic maps of bounded two-dimensional Reinhardt domains. I”, Izv. Math., 85:3 (2021), 388–406  mathnet  crossref  crossref  isi  elib  scopus

3. N. G. Kruzhilin, “Holomorphic Maps of Levi-Degenerate Tube Hypersurfaces in $\mathbb C^3$”, Proc. Steklov Inst. Math., 311 (2020), 171–179  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

4. N. G. Kruzhilin, “On a local holomorphic version of the fundamental theorem of projective geometry”, Russian Math. Surveys, 74:6 (2019), 1123–1125  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus (cited: 1)

5. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 14)  elib  elib  scopus (cited: 6)
6. J. Alper, A. V. Isaev, N. G. Kruzhilin, “Associated forms of binary quartics and ternary cubics”, Transform. Groups, 21:3 (2016), 593–618  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 5)

7. A. Isaev, N. Kruzhilin, “Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras”, Proc. Amer. Math. Soc., 142:2 (2014), 581–590 , arXiv: 1203.5549  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 6)

8. G. Fels, A. Isaev, W. Kaup, N. Kruzhilin, “Isolated hypersurface singularities and special polynomial realizations of affine quadrics”, J. Geom. Anal., 21:3 (2011), 767–782  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 7)  scopus (cited: 8)

9. N. G. Kruzhilin, “A generalization of Kerner's theorem on proper maps”, Russian Math. Surveys, 65:6 (2010), 1181–1182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus (cited: 1)

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021